Previous |  Up |  Next

Article

Keywords:
$p$-Laplacian; oscillation criteria
Summary:
In the paper the differential inequality \[\Delta _p u+B(x,u)\le 0,\] where $\Delta _p u=\div (\Vert \nabla u\Vert ^{p-2}\nabla u)$, $p>1$, $B(x,u)\in C(\mathbb{R}^{n}\times \mathbb{R},\mathbb{R})$ is studied. Sufficient conditions on the function $B(x,u)$ are established, which guarantee nonexistence of an eventually positive solution. The generalized Riccati transformation is the main tool.
References:
[1] J. I. Díaz: Nonlinear Partial Differential Equations and Free Boundaries. Vol. I, Elliptic Equations, Pitman Publ., London, 1985. MR 0853732
[2] O. Došlý, R. Mařík: Nonexistence of the positive solutions of partial differential equations with $p$-Laplacian. Acta Math. Hungar. 90 (2001), 89–107. MR 1910321
[3] J. Jaroš, T. Kusano, N. Yoshida: A Picone type identity and Sturmian comparison and oscillation theorems for a class of half-linear partial differential equation of second order. Nonlinear Anal. Theory Methods Appl. 40 (2000), 381–395. MR 1768900
[4] R. Mařík: Hartman-Wintner type theorem for PDE with $p$-Laplacian. EJQTDE, Proc. 6th Coll. QTDE, 2000, No. 18, 1–7. MR 1798668
[5] R. Mařík: Oscillation criteria for PDE with $p$-Laplacian via the Riccati technique. J. Math. Anal. Appl. 248 (2000), 290–308. MR 1772598
[6] E. W. Noussair, C. A. Swanson: Oscillation of semilinear elliptic inequalities by Riccati equation. Can. J. Math. 22 (1980), 908–923.
[7] C. A. Swanson: Semilinear second order ellitpic oscillation. Can. Math. Bull. 22 (1979), 139–157. MR 0537295
Partner of
EuDML logo